# SDR HEEA080569

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,317 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 412010182101
- Part serial: NH9026
- Condition: Worn
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX HAS WORN BEARINGS. REPAIRED.
